MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number B35200
Medical Device Problem Codes Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bruise/Contusion (1754); Cardiac Arrest (1762); Convulsion/Seizure (4406)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated they had a seizure on (b)(6) (year not confirmed), during which they experienced cardiac arrest, received cpr, and were revived.The patient reported that since then, their implant had moved, which led to bruising they attributed to broken blood vessels, believing the wires near their carotid artery were affected by the cpr.The patient stated their healthcare provider had examined the implant and confirmed it was fine.The patient also mentioned inconsistent administration of parkinson's disease medications.Patient services reviewed general therapy information and the role of patient services, then redirected the patient to their healthcare provider for further evaluation.The patient became distraught and deliberately disconnected the call before further information could be reviewed.*see pe (b)(4) for cpr on (b)(6), wires issue*.
 
Additional Manufacturer Narrative
B3: event date is not known.Please see b5 for approximate date range, if applicable.Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3708660 (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2020 brand name activa; product id 3389s-40 (lot: va26nwg); product type: 0200-lead; implant date (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 serial# (b)(6) implanted: (b)(6) 2020 product type extension product id 3389s-40 lot# va26nwg implanted: (b)(6) 2020 product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient reported experiencing a seizure on (b)(6) (year not confirmed), stating that they died as a result of the event, received cpr, and were subsequently revived.The patient stated that since this incident, their implant has moved, which they believe led to extensive bruising.The patient attributed the bruising to broken blood vessels, explaining that the implant wires were close to the carotid artery and may have been damaged during cpr.The patient further reported that they had already followed up with their hcp, who advised that the implant was functioning properly.The patient also stated that they were not receiving parkinson¿s disease medications consistently.The agent reviewed general therapy information and the role of patient services, and redirected the patient to their hcp for further evaluation.Before additional information could be reviewed, the patient became distraught and intentionally disconnected the call.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24017536
Report Number3004209178-2026-00402
Device Sequence Number9201734
Product Code MHY
UDI-Device Identifier00763000253363
UDI-Public(01)00763000253363(17)220428
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/23/2026
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; SEE H11...
Outcome Attributed to Adverse Event Other;
Patient SexFemale